# SDR TIMA20250130001

- Difficulty date: January 30, 2025
- Submitted: February 5, 2025
- Operation: Air carrier
- Aircraft: N422AX
- Make and model: Beech 1900C
- Aircraft serial: UC95
- Aircraft time: 42,446 hours, 50,847 cycles
- System (JASC): 3110 · Instrument Panel
- Part: Instrument Panel
- Condition: Shorted
- Location: Zone 200
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

OVER FFU VOR THE INSTRUMENT INDIRECT LIGHTS STARTED FLICKERING INTENSELY. SHORTLY AFTER THERE WAS A STRONG BUT DISTINCT SMELL OF BURNING ELECTRONICS. THEN THE POTENTIOMETER FOR THE INSTRUMENT INDIRECT LIGHTS BECAME AN “ON/OFF” SWITCH, AND THE SMELL BEGAN TO FADE.
